On Certain Quadruple Fixed Points of Integral Type Contraction Mappings in G-Metric Spaces and its Applications

Authors

  • B. S. Rao Department of Mathematics, Dr. B. R. Ambedkar University, Srikakulam, A.P., 532410, India
  • L. V. Kumar Department of Mathematics, Dr. B. R. Ambedkar University, Srikakulam, A.P., 532410, India
  • C. Maheswari Department of Mathematics, Narasaraopeta Engineering College (Autonomous), Narasaraopet, A.P., India
  • S. M. Shaw Department of Mathematics, Narasaraopeta Engineering College (Autonomous), Narasaraopet, A.P., India

DOI:

https://doi.org/10.3329/jsr.v14i2.56189

Abstract

In this paper, the existence of common quadruple fixed point results for integral type contraction of two mappings in G-metric spaces is established. Some interesting consequences of our results are achieved. Moreover, we give an illustration that presents the applicability of the achieved results.

Downloads

Download data is not yet available.
Abstract
10
pdf
8

Downloads

Published

2022-05-01

How to Cite

Rao, B. S., Kumar, L. V., Maheswari, C. ., & Shaw, S. M. (2022). On Certain Quadruple Fixed Points of Integral Type Contraction Mappings in G-Metric Spaces and its Applications. Journal of Scientific Research, 14(2), 501–512. https://doi.org/10.3329/jsr.v14i2.56189

Issue

Section

Section A: Physical and Mathematical Sciences